Q. After abortion, my wife is bleeding from anus. How to manage?

Answered by Dr. Sanjay Kumar Bhattacharyya and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Abortion or Birth Control Pill? We have medical experts to help you right away. Ask a Doctor Now »
 

Hi doctor,

My wife was admitted to hospital due to incomplete abortion and dengue fever NS1 reactive. She had 6 weeks pregnancy. Doctor has done surgical abortion and it was found dengue fever after blood test. She was admitted for three days. Her initial platelet count was 150000 and later 180000, 210000 and 216000 (yesterday). Dengue fever lasted for seven days and no fever present today. But, she has sharp abdominal pain and dark brown colored bleeding. Her anus also bleeding due to constipation and it seems like fissure. She is currently taking tablet Traxol-O 200, tablet Caripaya, tablet Methergine, tablet Panorita 40, tablet Parasafe 650 and syrup Shelovic. I am very worried under this situation. Please help me.


Related Questions:
What is the reason for fever along with skin rash and lip swelling?
I am having spotting randomly every few days after abortion. Please advise.
After abortion, my wife is bleeding from anus. How to manage?
 

Dr. Sanjay Kumar Bhattacharyya
MBBS., DCH., MD[OBSTETRICS & GYNECOLOGY
Obstetrics And Gynaecology

Hello,

Welcome to icliniq.com.

  • How reliable were those blood tests? If those were reliable, then there is no need to worry for bleeding from two sites. Otherwise, repeat it from a good place.
  • Secondly, just start any birth control pill from today as it will lessen the bleeding.
  • I suggest Laxit plus syrup (Liquid paraffin and Magnesium hydroxide) four teaspoons now and at bedtime, which will help to soften the stool. Consult her doctor, discuss with him or her and give the medicine with consent.
  • But, do blood platelet counts first with manual counting.

For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist

 

Thank you doctor,

Yes, the tests are reliable. These tests are done from the hospital and the best diagnostic center. Her palm and skin are also itching. But, severe abdominal pain happens now.

 

Dr. Sanjay Kumar Bhattacharyya
MBBS., DCH., MD[OBSTETRICS & GYNECOLOGY
Obstetrics And Gynaecology

Hi,

Welcome back to icliniq.com.

  • I suggest her to get admitted as there is a need for clinical examination.
  • Meanwhile, I suggest her Drotin DS or Drotin M (Drotaverine) for relief of pain temporarily. Consult her doctor, discuss with him or her and take the treatment with consent.

For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


What can be the reason to get clots after taking 2 doses of MTP pills?
Query: Hello doctor, I had recently used MTP pills, It is day 4. Day one I took 1 tablet of 200 mcg, the second day I took 2 tablets each 200 mcg. I did not take rest two pills, due to heavy bleeding. Also I had got lot of clotting, though it must be cleared now. On the fourth day, I did ultrasonograph...  Read Full »
Dr. Sameer Kumar
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. Considering the USG (ultrasonography) scan report (attachment removed to protect patient identity), there are still retained products of conception inside the uterus with clots. Ideally, you can take the remaining two doses of tablet Misoprostol and allow the bleeding ...  Read Full »
 
Accidentally, had birth control pill during pregnancy. What shall I do?
Query: Hi doctor, I got my last period on the 1st of last month. Two days back, I used birth control pills. But, I am 2 weeks pregnant now. Will it cause any side effect?  Read Full »
Dr. Dattaprasad Balasaheb Inamdar
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. It depends on the number of pills you took and the duration of intake. If it was single or two pills, then chance of the pill affecting baby is low. Please remember that the chance can never be 0 or 100%. If exposure was continuous, which is less likely from the hist...  Read Full »
 
While on birth control pill, what can cause vaginal spotting?
Query: Hi doctor, I have been taking the birth control pill, Tri-Sprintec for almost five years now. I started my new pack of pills on 19 of last month. I had intercourse twice on 20th and once on the 21st of last month. I used to take my pill between 7 and 8 AM. One day I had pill at 6:30 AM as I woke up ...  Read Full »
Dr. Geeta Priyadarsini Kamminana
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. The brown rusty vaginal discharge appears to be one of the side effects of Tri-Sprintec (combination of Norgestimate and Ethinyl estradiol). Irregular periods, unscheduled bleeding and vaginal spotting are side effects during the first few months of starting Tri-Sprinte...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


What is the best treatment for oily scalp and hair?
Hello doctor,I completed my acne treatment one year ago and my skin is clear after some period of time. My scalp and fac ...Read more »
How Is H.Pylori Infection Diagnosed and Treated?
Helicobacter pylori (H.pylori) is a bacteria that infects your stomach. Approximately 50% of the world's population has ...Read more »
Is it normal to have foamy urine?
Hello doctor, My urine is foamy. I am confused whether everyone will get bubble and foamy urine while urinating. Please ...Read more »